Volume 8 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
In  Forthcoming  Issues
Dynamics of complex-valued modified KdV solitons with applications to the stability of breathers

Miguel A. Alejo, Claudio Muñoz

Partial collapsing and the spectrum of the Hodge-de Rham operator

Colette Anné, Junya Takahashi

On the boundary value problem for the Schr\"odinger equation: compatibility conditions and global existence

Corentin Audiard

Smooth parametric dependence of asymptotics of the semiclassical focusing NLS

Sergey Belov, Stephanos Venakides

Refined and microlocal Kakeya-Nikodym bounds for eigenfunctions in two dimensions

Matthew D. Blair, Christopher D. Sogge

Tunnel effect for semiclassical random walk

Jean-François Bony, Frédéric Hérau, Laurent Michel

Traveling wave solutions in a half-space for boundary reactions

Xavier Cabré, Neus Cónsul, José V. Mandé

Locally conformally flat ancient Ricci flows

Giovanni Catino, Carlo Mantegazza, Lorenzo Mazzieri

Counterexamples to the well posedness of the Cauchy problem for hyperbolic systems

Ferruccio Colombini, Guy Métivier

Large BMO spaces vs interpolation

Jose M. Conde-Alonso, Tao Mei, Javier Parcet

$L^{p}$ estimates for bilinear and multi-parameter Hilbert transforms

Wei Dai, Guozhen Lu

Concentration phenomena for the nonlocal Schroedinger equation with Dirichlet datum

Juan Davila, Manuel del Pino, Serena Dipierro, Enrico Valdinoci

Scattering for the radial 3d cubic wave equation

Benjamin Dodson, Andrew Lawrie

Power spectrum of the geodesic flow on hyperbolic manifolds

Semyon Dyatlov, Frédéric Faure, Colin Guillarmou

Inverse scattering with partial data on asymptotically hyperbolic manifolds

Raphael Hora, Antônio Sá Barreto

Motion of three-dimensional elastic films by anisotropic surface diffusion with curvature regularization

Irene Fonseca, Nicola Fusco, Giovanni Leoni, Massimiliano Morini

On Estimates for Fully Nonlinear Parabolic Equations on Riemannian Manifolds

Bo Guan, Shujun Shi, Zhenan Sui

Hilbert transform along measurable vector fields constant on Lipschitz curves: $L^2$ boundedness

Shaoming Guo

Growth of Sobolev norms for the quintic NLS on T^2

Emanuele Haus, Michela Procesi

Inequality for Burkholder's martingale transform

Paata Ivanisvili

Low temperature asymptotics for quasi-stationary distributions in a bounded domain

Tony Lelièvre, Francis Nier

Classification of blowup limits for $SU(3)$ singular Toda systems

Chang-Shou Lin, Jun-cheng Wei, Lei Zhang

Local spectral asymptotics for metric perturbations of the Landau Hamiltonian

Tomás Lungenstrass, Georgi Raikov

Ricci flow on surfaces with conic singularities

Rafe Mazzeo, Yanir A. Rubinstein, Natasa Sesum

Sharp $L^p$-bounds for the wave equation on groups of Heisenberg type

Detlef Müller, Andreas Seeger

Paving over arbitrary MASAs in von Neumann algebras

Sorin Popa, Stefaan Vaes

Characterisation of the energy of Gaussian beams on Lorentzian manifolds - with applications to black hole spacetimes

Jan Sbierski

Global well-posedness on the derivative nonlinear Schrodinger equation

Yifei Wu

Exponential convergence to equilibrium in a coupled gradient flow system modelling chemotaxis

Jonathan Zinsl, Daniel Matthes